MathSciNet Relay Station
MathSciNet bibliographic data
MR214914 (35 #5761) 35.37
Fujita, Hiroshi On the blowing up of solutions of the Cauchy problem for $u\sb{t}=\Delta u+u\sp{1+\alpha }$. J. Fac. Sci. Univ. Tokyo Sect. I 13 1966 109–124 (1966).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement